# SDR CALA2023110303275

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 95,242 hours, 20,997 cycles
- System (JASC): 7603 · Power Lever
- Part: Transducer
- Part number: N14FF104
- Part serial: 1380
- Condition: Failed
- Location: Lt Throttle
- Part time: 93,463 hours, 23,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL380 LEFT ENGINE HAD SURGE EVERY 15-20 SECONDS AND SURGE AT 150 0 AGL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE INSPECT #1 ENGINE PER PHONE CONVERSATION AND E MAILED REFERENCE DATA. REF L/P 6167603 + 6172788 + 6176840 + 6168367 FOR ADDITIONAL WORK & TROUBLE SHOOTING PERFORMED. REF FIM 71-06 TREE (FLAP NOTE 2) BVCU FAULTING "PLA O/C EXCITATION / OUTPUT" TRANSDUCER, THR OFF 19-7532-9-0008 1380 ON 19-7532-9-0008 2613 TRANSDUCER, THR OFF 19-7532-9-0008 1380 ON 0000 REF FIM 71-06. REPLACED THROTTLE ANGLE TRANSDUCER ON #1 ENG REF AMM 75-32-14. OPS CK NORMAL PARTS USED: 19-7532-9-0008,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1593615 SN OFF 1380. INSPECTION IS REQUIRED PER AMM TASK 71-00-00-206-007-R00. ACP BORO INSPECTION DUE TO POWER PLANT SURGE PER AMM TASK 71-00-00-206-007-R00. NO LIMITING DEFECTS NOTED. VERIFIED BORO PLUGS REMOVED ARE SECURED. REINSTALLED ALL BORO PULGS AFTER INSPECTION REF AMM TASK 71-00-00-206-007-R00. REF LOG PAGE # 6166731. #1 ENG NEEDS MCD CHECKED ACP SAFETY AND SECURITY OF 3 EACH MCD AND VERIFIED NEW O RINGS INSPECTED #1 ENG MCD REF AMM 79-21-03 FOUND NO METAL, REPLACED O-RINGS AND REINSTALLED MCD AND SAFETY. REF LOG PAGE # 6166731. #1 ENG NEEDS MCD CHECKED ACP SAFETY AND SECURITY OF 3 EACH MCD AND VERIFIED NEW O RINGS INSPECTED #1 ENG MCD REF AMM 79-21-03 FOUND NO METAL, REPLACED O-RINGS AND REINSTALLED MCD AND SAFETY. PERFORM IP/HP COMPRESSOR AIRFLOW TEST PER AMM 71-00-00-715-049-R03 ON #1 ENGINE. PREFORMED TEST NO. 3 - IP/HP COMPR
